# SDR COEA2011040618903

- Difficulty date: April 6, 2011
- Submitted: April 7, 2011
- Operation: Air carrier
- Aircraft: N903FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 179
- Aircraft time: 29,376 hours, 32,503 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53172201206
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE / MAJOR REPAIR:  DENT OUT OF LIMITS 2.0 INCHES AFT OF FRAME 11, NEAR STR 15L.  REMOVED DAMAGED SKIN, FABRICATED AND INSTALLED REPAIR DOUBLER IAW ATR72 SRM.
